# SDR 98FDEA00118

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN ALT BEGAN CLIMB AT SAME RATE AS A/C.  PROBLEM START AT 5000 MSL: AUTO PRESS MODE WAS BEING USED.  CABIN ALT RAPID REACH 5000 AND CONT TO CLIMB WITH A/C.  USE OF SEMIAUTO STBY AND MANUAL MODES HAD NO EFFECT.   CREW LEVEL OFF AT 10000 MSL CAB LVLD OFF 10000.  RETURN TO IAD.  INSP OUTFLOW VALVE.  INSP ALL DOOR SEALS FOR DAMAGE, NO DEF FOUND.  RAN ENG PER JRH AND A/C ABLE TO PRESS MANUAL.  DEF AUTO AND SEMIAUTO CABIN ALT CNTRL SYS PER MEL.  MX BITE CHECK SYS ON GND CHECK NORMAL.  NEXT FLT CREW COMMENTED THAT FLT CHECK WAS GOOD.  MX CLEARED PER CREW COMMENT AND GND CHECK NORMAL.
